MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 192-000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false negative result with the id now covid-19 2.0 assay performed on (b)(6) 2024 on a nasal kitted swab.Confirmation testing was performed at a hospital via pcr on the same date which produced a positive result.The customer confirmed there was no patient harm due to the test results.Additionally, the customer confirmed there was no delay or impact in the patient's treatment.
 
Additional Manufacturer Narrative
D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings the remainder of the investigation remains in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to g2 report source: company rep.D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings the remainder of the investigation remains in progress.A supplemental report will be provided after completion.
 
Additional Manufacturer Narrative
D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings testing was performed at abbott diagnostics scarborough, inc.On retained kit lot m838932 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 192-000/ lot: m838932, test base part number 192-430/ lot: m838932.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot m838932 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.
 
Event or Problem Description

Brand Name
ID NOW COVID-19 2.0 TEST KIT 24T (EUA)
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key19959676
Report Number1221359-2024-00544
Device Sequence Number7080145
Product Code QJR
UDI-Device Identifier00811877011354
UDI-Public(01)00811877011354(17)251225(10)M838932
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/25/2025
Device Catalogue Number192-000
Device Lot NumberM838932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer08/15/2024
09/19/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date08/22/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite